MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, MRI; VENTILATOR
Model Number 799-EMVP-04-01
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported incident could not be duplicated and no event date was provided.The device underwent stress testing, during which no faults were identified.The forensic log was reviewed two user advisories were identified that could be associated with the customer report but recoverable.The spm board was replaced as a precaution.The device was recertified and returned to the customer.No emerging trend based on similar reports.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device stopped ventilating.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
MODEL EMV+ VENT, ARMY, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24852622
Report Number1220908-2026-01301
Device Sequence Number5664367
Product Code CBK
UDI-Device Identifier00847946023423
UDI-Public(01)00847946023423
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number799-EMVP-04-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown